# SDR AALA972233

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876AA
- Make and model: Boeing 727223
- Aircraft serial: 21388
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN BULGE AT STRINGER 27L, STATION 1030.  CUT OUT CORRODED SECTION OF STRINGER 27L AND INSTALLED DOUBLER SPLICE PER SRM 53-10-3.  (M)
